# SDR CA061213005

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: AE30930120
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL COOLER SEAM WELD CRACKED DURING FLIGHT ALLOWING LEAKAGE AND LOW ENGINE OIL PX. (TC NR 20061213005)
